# SDR DXTA2011061704621

- Difficulty date: June 17, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N531QS
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5133
- Aircraft time: 4,709 hours, 1,559 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Failed
- Location: Windshield
- Component: Windshield
- Component part number: 1159SCB51029
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE IN COCKPIT, SMOKE EMINATED FROM UPPER LT AND LOWER LT OF COCKPIT LT WINDSHIELD.  SMOKE HAD ELECTRICAL ODOR.  TURNED OFF LT WINDSHIELD HEAT, SMOKE STOPPED.  R & R LT WINDSHIELD IAW CMP CODE 561005, OPS CHECKED SATISFACTORY.
